Katedra Analizy Matematycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1979] [1978] [1977] [1976] [1975] [1974] [1972] [1971]
1-19 z 19.

2018

19.
Łukasz Kosiński, Étienne Martel, Thomas Ransford
15.
Non standard properties of m-subharmonic functions, DOLOMITES RESEARCH NOTES ON APPROXIMATION vol. 11 (2018), 35-50
11.
Marek Jarnicki, Peter Pflug
8.
Per Ahag, Rafał Czyż, Lisa Hed
The Geometry of m-Hyperconvex Domains, J GEOM ANAL vol. 28 (2018), 3196–3222
2.
Marek Jarnicki, Peter Pflug
A remark on the product property for the generalized Moebius function, P AM MATH SOC vol. 146 (2018), 743--746 (electronically published on September 6, 2017)
1.
Per Ahag, Rafał Czyż, Per Hakan Lundow